Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

laser hair removal in futeare

Is there any problem after a laser hair removal in futeare ?
Asked On : Tue, 23 Feb 2010
Answers:  3 Views:  974
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  Anonymous's Response

Yes, the hair does not grow over that area even if you want to in future. So I suggest you to think about that before going to the same treatment.

Answered: Tue, 23 Feb 2010
Cosmetic & Plastic Surgeon Dr. K. Raghu's  Response
not at all ,some persons may have post laser hyper or hypo pigmentation and milia or mollscum which most often regress spontaneousely ,you may need to use sunscreen during and post laser treatmnet
Answered: Sun, 12 Feb 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi dear Sheela..,
Thanks for choosing HCM.,
1)Pain.......A patient can have pain both during and after the procedure. Pain during the treatment is normally alleviated by using a local anesthetic or other methods
2) Swelling....It is normal that there may be some swelling at and around the area that was treated. Depending on what area you have chosen to treat, this side effect may be more or less of a problem..
3) Redness.....A patient can also observe redness in and around the treated area, but redness is probably the least serious side effect of laser hair removal. However, it may be more of a problem if you have treated a well seen or visibly noticeable area, such as on your face. This problem can be resolved by using a topical treatment prescribed by your physician.
4).Blistering....The patient can develop blisters on the skin after the treatment. Blistering is a painful, noticeable, and embarrassing temporary side effect. This often occurs due to the use of higher influence laser especially in the case of dark skin. These can be soothed with the help of tissue cooling through a contact chill tip or cryogen spray.
5) Hyperpigmentation.....Some times a patient’s skin can develop dark spots on and around the treated areas. These spots are called hyperpigmentation. This side effect usually takes considerable time to get cure, but it usually resolves itself without treatment...,
hence get through this and take care...
ok ......goood luck..,
Answered: Sun, 12 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor